Volume 13, issue 5 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Hypercontact structures and Floer homology

Sonja Hohloch, Gregor Noetzel and Dietmar A Salamon

Geometry & Topology 13 (2009) 2543–2617
Bibliography
1 N Aronszajn, A unique continuation theorem for solutions of elliptic partial differential equations or inequalities of second order, J. Math. Pures Appl. $(9)$ 36 (1957) 235 MR0092067
2 M F Atiyah, V K Patodi, I M Singer, Spectral asymmetry and Riemannian geometry. III, Math. Proc. Cambridge Philos. Soc. 79 (1976) 71 MR0397799
3 T D Cochran, N Habegger, On the homotopy theory of simply connected four manifolds, Topology 29 (1990) 419 MR1071367
4 C C Conley, E Zehnder, The Birkhoff–Lewis fixed point theorem and a conjecture of V I Arnol$'$d, Invent. Math. 73 (1983) 33 MR707347
5 S K Donaldson, Complex cobordism, Ashtekar's equations and diffeomorphisms, from: "Symplectic geometry" (editor D Salamon), London Math. Soc. Lecture Note Ser. 192, Cambridge Univ. Press (1993) 45 MR1297129
6 S K Donaldson, Floer homology groups in Yang–Mills theory, Cambridge Tracts in Math. 147, Cambridge Univ. Press (2002) MR1883043
7 S K Donaldson, R P Thomas, Gauge theory in higher dimensions, from: "The geometric universe (Oxford, 1996)" (editors S A Huggett, L J Mason, K P Tod, S T Tsou, N M J Woodhouse), Oxford Univ. Press (1998) 31 MR1634503
8 S Dostoglou, D A Salamon, Self-dual instantons and holomorphic curves, Ann. of Math. $(2)$ 139 (1994) 581 MR1283871
9 A Floer, An instanton-invariant for $3$–manifolds, Comm. Math. Phys. 118 (1988) 215 MR956166
10 A Floer, The unregularized gradient flow of the symplectic action, Comm. Pure Appl. Math. 41 (1988) 775 MR948771
11 A Floer, Symplectic fixed points and holomorphic spheres, Comm. Math. Phys. 120 (1989) 575 MR987770
12 A Floer, H Hofer, D Salamon, Transversality in elliptic Morse theory for the symplectic action, Duke Math. J. 80 (1995) 251 MR1360618
13 H Geiges, J Gonzalo, Contact geometry and complex surfaces, Invent. Math. 121 (1995) 147 MR1345288
14 H Geiges, J Gonzalo Pérez, Contact spheres and hyperkähler geometry, Comm. Math. Phys. 287 (2009) 719 MR2481757
15 H Geiges, C B Thomas, Hypercontact manifolds, J. London Math. Soc. $(2)$ 51 (1995) 342 MR1325577
16 D Gilbarg, N S Trudinger, Elliptic partial differential equations of second order, Grund. der Math. Wissenschaften 224, Springer (1983) MR737190
17 M Gromov, Partial differential relations, Ergebnisse der Math. und ihrer Grenzgebiete (3) 9, Springer (1986) MR864505
18 A Haydys, Generalized Seiberg–Witten equations and hyperkähler geometry, PhD thesis, Universtät Göttingen (2006)
19 A Haydys, Nonlinear Dirac operator and quaternionic analysis, Comm. Math. Phys. 281 (2008) 251 MR2403610
20 P B Kronheimer, The construction of ALE spaces as hyper-Kähler quotients, J. Differential Geom. 29 (1989) 665 MR992334
21 P B Kronheimer, A Torelli-type theorem for gravitational instantons, J. Differential Geom. 29 (1989) 685 MR992335
22 D McDuff, D A Salamon, $J$–holomorphic curves and symplectic topology, Amer. Math. Soc. Coll. Publ. 52, Amer. Math. Soc. (2004) MR2045629
23 J D Moore, Lectures on Seiberg–Witten invariants, Lecture Notes in Math. 1629, Springer (2001) MR1830497
24 S Piunikhin, D A Salamon, M Schwarz, Symplectic Floer–Donaldson theory and quantum cohomology, from: "Contact and symplectic geometry (Cambridge, 1994)" (editor C B Thomas), Publ. Newton Inst. 8, Cambridge Univ. Press (1996) 171 MR1432464
25 J W Robbin, D A Salamon, The spectral flow and the Maslov index, Bull. London Math. Soc. 27 (1995) 1 MR1331677
26 J W Robbin, D A Salamon, Asymptotic behaviour of holomorphic strips, Ann. Inst. H. Poincaré Anal. Non Linéaire 18 (2001) 573 MR1849689
27 D A Salamon, Lectures on Floer homology, from: "Symplectic geometry and topology (Park City, UT, 1997)" (editors Y Eliashberg, L Traynor), IAS/Park City Math. Ser. 7, Amer. Math. Soc. (1999) 143 MR1702944
28 D A Salamon, E Zehnder, Morse theory for periodic solutions of Hamiltonian systems and the Maslov index, Comm. Pure Appl. Math. 45 (1992) 1303 MR1181727
29 C H Taubes, Nonlinear generalizations of a $3$–manifold's Dirac operator, from: "Trends in mathematical physics (Knoxville, TN, 1998)" (editors V Alexiades, G Siopsis), AMS/IP Stud. Adv. Math. 13, Amer. Math. Soc. (1999) 475 MR1708781
30 K Wehrheim, Energy quantization and mean value inequalities for nonlinear boundary value problems, J. Eur. Math. Soc. $($JEMS$)$ 7 (2005) 305 MR2156603